# SDR SWAA2024091225769

- Difficulty date: August 14, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT FROM STA 727C+6 TO 787+16; LBL 21-23; WL 158.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT FROM STA 716 TO 816; LBL 21-23; WL 158 PER SRM 51-40-02-OG-2 AND DWG:146A7500 REV:-;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
